# SDR RRXA002992

- Difficulty date: August 28, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A BROKEN SEAT TRACK AT X=0 Y=1477 Z=0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
